Rachidi B. Salako
Title
Cited by
Cited by
Year
Global existence and asymptotic behavior of classical solutions to a parabolic–elliptic chemotaxis system with logistic source on RN
RB Salako, W Shen
Journal of Differential Equations 262 (11), 5635-5690, 2017
282017
Spreading Speeds and Traveling waves of a parabolic-elliptic chemotaxis system with logistic source on R^ N
R Salako, W Shen
arXiv preprint arXiv:1609.05387, 2016
212016
Existence of traveling wave solutions of parabolic–parabolic chemotaxis systems
RB Salako, W Shen
Nonlinear Analysis: Real World Applications 42, 93-119, 2018
142018
Parabolic–elliptic chemotaxis model with space–time-dependent logistic sources on . I. Persistence and asymptotic spreading
RB Salako, W Shen
Mathematical Models and Methods in Applied Sciences 28 (11), 2237-2273, 2018
122018
Can chemotaxis speed up or slow down the spatial spreading in parabolic–elliptic Keller–Segel systems with logistic source?
RB Salako, W Shen, S Xue
Journal of mathematical biology 79 (4), 1455-1490, 2019
82019
Asymptotic dynamics in a two-species chemotaxis model with non-local terms
TB Issa, RB Salako
arXiv preprint arXiv:1701.03235, 2017
82017
Global Classical Solutions, Stability of Constant Equilibria, and Spreading Speeds in Attraction–Repulsion Chemotaxis Systems with Logistic Source on
RB Salako, W Shen
Journal of Dynamics and Differential Equations 31 (3), 1301-1325, 2019
62019
On traveling wave solutions in full parabolic Keller-Segel chemotaxis systems with logistic source
RB Salako, W Shen
arXiv preprint arXiv:1901.02727, 2019
52019
Parabolic–elliptic chemotaxis model with space–time dependent logistic sources on RN. II. Existence, uniqueness, and stability of strictly positive entire solutions
RB Salako, W Shen
Journal of Mathematical Analysis and Applications 464 (1), 883-910, 2018
52018
Existence of traveling wave solutions to parabolic-elliptic-elliptic chemotaxis systems with logistic source
RB Salako, W Shen
arXiv preprint arXiv:1701.02633, 2017
52017
Parabolic-elliptic chemotaxis model with space-time dependent logistic sources on RN. I
RB Salako, W Shen
Persistence and asymptotic spreading, to appear in Mathematical Models and …, 0
5
Entire Solutions of Diffusive Lotka-Volterra System
KY Lam, RB Salako, Q Wu
arXiv preprint arXiv:2002.00308, 2020
32020
Long Time Behavior of Random and Nonautonomous Fisher–KPP Equations: Part I—Stability of Equilibria and Spreading Speeds
RB Salako, W Shen
Journal of Dynamics and Differential Equations, 1-36, 2020
22020
Long-time behavior of random and nonautonomous Fisher-KPP equations. Part II. Transition fronts
RB Salako, W Shen
Stochastics and Dynamics 19 (06), 1950046, 2019
22019
Existence of traveling wave solutions of a deterministic vector-host epidemic model with direct transmission
D Denu, S Ngoma, RB Salako
Journal of Mathematical Analysis and Applications, 123995, 2020
12020
Dynamics of a parabolic-ODE competition system in heterogeneous environments
Y Lou, R Salako
Proceedings of the American Mathematical Society 148 (7), 3025-3038, 2020
12020
Parabolic–Elliptic Chemotaxis Model with Space–Time Dependent Logistic Sources on R N . III: Transition Fronts
RB Salako, W Shen
Journal of Dynamics and Differential Equations, 1-30, 2020
2020
Traveling wave solutions for two species competitive chemotaxis systems
TB Issa, RB Salako, W Shen
arXiv preprint arXiv:2010.11335, 2020
2020
Continuous Dependence of the Singular Nonlinear Van der Pol Equation Solutions with Respect to the Boundary Conditions: Elements of p-regularity Theory
B Medak, AA Tret’yakov
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2020
2020
Traveling waves of a full parabolic attraction-repulsion chemotaxis systems with logistic sources
RB Salako
arXiv preprint arXiv:1812.04455, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20